Nikol'skii Inequality for Algebraic Polynomials on a Multidimensional Euclidean Sphere

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)9-23
Number of pages15
JournalProceedings of the Steklov Institute of Mathematics
Volume284
Issue numberSUPPL.1
DOIs
Publication statusPublished - Apr 2014

Keywords

  • multidimensional Euclidean sphere
  • algebraic polynomials
  • Nikol'skii inequality
  • polynomials that deviate least from zero.
  • TRIGONOMETRIC POLYNOMIALS
  • INTEGRAL-INEQUALITIES
  • DERIVATIVES
  • INTERVAL
  • METRICS

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

GRNTI

  • 27.25.00

Level of Research Output

  • VAK List

Cite this